# SDR ABXA9700369

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Guide Rail
- Part number: 1989OE308
- Condition: Gouged
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE GUIDE RAIL AT STA 218 LBL 45, WAS FOUND GOUGED.  THE GUIDE RAIL WAS REPLACED IAW DC-9 SRM.
